# SDR USAABB96057

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 60 - ON CLIMB-OUT FROM CLT, CREW NOTED HIGH VIBRATION (4.6) FROM LEFT ENGINE.  CREW RETARDED LEFT THRUST LEVER.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  (M)
